Academic Journals Database
Disseminating quality controlled scientific knowledge

G'/G-Expansion method for related equations to the Zhiber–Shabat equation

ADD TO MY LIST
 
Author(s): Jafar Biazar | Zainab Ayati

Journal: Global Journal of Mathematical Analysis
ISSN 2307-9002

Volume: 1;
Issue: 3;
Start page: 97;
Date: 2013;
Original page

ABSTRACT
In this work G'/G-expansion method has been employed for related equations to Zhiber–Shabat equation: Liouville equation, sinh-Gordon equation, Dodd–Bullough–Mikhailov (DBM) equation. It is shown that G'/G- expansion method provides a very effective and a powerful mathematical tool, for solving these equations.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona